How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10773
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

My one eye has been effected by Diabetic Retinopathy. It has

Customer Question

My one eye has been effected by Diabetic Retinopathy. It has been over two years since I have had loss of vision. Is it to late to get any benefit from the eye injection Lucentis or Eylea.
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Rick replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

I am a retina specialist.

How was your eye affected?

What treatment have you had?

What is your current vision? Has it recently changed?

When did you last see your ophthalmologist?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
My one eye has been effected by Diabetic Retinopathy. It has been over two years since I have had loss of vision. Is it to late to get any benefit from the eye injection Lucentis or Eylea.
Expert:  Dr. Rick replied 1 year ago.

That all depends on what is currently going on with your retina.

I suggest you have a fellowship-trained retina specialist examine your eye to see if one of these medications (avastin/lucentis/eylea or any other treatment can help you.

There is no way to know without an exam....

If possible, bring your previous records with you to the appointment.

Does this make sense to you?

Don't forget to mash the positive feedback button for me...the one labeled "excellent" is the most fun to push by far ;)

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Customer: replied 1 year ago.
I have answered these in my question. My one eye has been effected by Diabetic Retinopathy. It has been over two years since I have had loss of vision. Is it to late to get any benefit from the eye injection Lucentis or Eylea.
Expert:  Dr. Rick replied 1 year ago.

There are many, many ways that diabetic retinopathy can affect your eyes....

If you were told that nothing else can be done two years ago, either by an ophthalmologist or an retina specialist then -- at this point -- lecentis etc will probably be of no help to you.

But...never hurts to see a retina doc for a new, full exam, and know for for sure. eh?

Is there anything else you would like to discuss at this point or have all your questions been answered to your satisfaction?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you can please give me the top rating in all areas. It has been a pleasure to assist you today.

Thanks in advance,

Dr. Rick MD FACS